# SDR SWAA2013120523026

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 69,007 hours, 64,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT LOOSE.  R & R LENS IAW AMM.
